# SDR AALA201808079014

- Difficulty date: August 6, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N902NN
- Make and model: Boeing 737823
- Aircraft serial: 31154
- Aircraft time: 18,894 hours, 7,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT ZEE CHANNEL CORRODED BETWEEN BS 500A - 500B, RBL 21.  REPAIREDTHE  FLOOR SUPPORT IAW SRM 53-00-53-2R REPAIR 5.
